# SDR HNAA2016121200386

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 54,567 hours, 64,473 cycles
- System (JASC): 6100 · Propeller System
- Part: Panel
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 ENGINES HAD 15 PERCENT TORQUE SURGES AT 400 FT.ALTITUDE.  REACHED 105 PERCENT TORQUE.  REDUCED TORQUE TO 45 PERCENT.  SURGING STOPPED.   RETURNED TO FIELD.   R & R THE  RELAY PANEL AT CAPTAIN`S SIDE CONSOLE.  GROUND RAN THE AIRCRAFT FOR BETA BACKUP TEST WITH LOCKOUT SYSTEM MELD. SRT MANUAL OPS CHECK GOOD.
